On stochastic differential equations
Matematika, Tome 1 (1957) no. 1, pp. 78-116
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1957_1_1_a5,
author = {K. Ito},
title = {On stochastic differential equations},
journal = {Matematika},
pages = {78--116},
year = {1957},
volume = {1},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1957_1_1_a5/}
}
K. Ito. On stochastic differential equations. Matematika, Tome 1 (1957) no. 1, pp. 78-116. http://geodesic.mathdoc.fr/item/MAT_1957_1_1_a5/